MathSciNet Relay Station
MathSciNet bibliographic data
MR2110435 (2005j:46010) 46B28 (41A65 46B20 46B25 46B45)
Odell, Edward; Tylli, Hans-Olav Weakly compact approximation in Banach spaces. Trans. Amer. Math. Soc. 357 (2005), no. 3, 1125–1159 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement